MAUDE Adverse Event Report: VYAIRE MEDICAL INC AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR; AVEA STD COMP

VYAIRE MEDICAL INC AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR; AVEA STD COMP
Model Number AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the avea¿s screen is working intermittently and will go fuzzy.No patient involvement was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device was not returned to manufacturer.

Brand Name
AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR
Common Device Name
AVEA STD COMP
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19203362
Report Number3013421741-2024-00097
Device Sequence Number8021849
Product Code CBK
UDI-Device Identifier10190752159051
UDI-Public(01)10190752159051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR
Device Catalogue NumberAVEA STD COMP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown